Table of Contents
ISRN Combinatorics
Volume 2013, Article ID 979487, 4 pages
http://dx.doi.org/10.1155/2013/979487
Research Article

Partitions of Natural Numbers with the Intersection Not Empty

School of Mathematics and Computer Science, Anhui Normal University, Wuhu 241003, China

Received 14 May 2012; Accepted 19 July 2012

Academic Editors: A. Cossidente, M. Eliasi, L. Feng, and M. Gionfriddo

Copyright © 2013 Wen Yu and Min Tang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wen Yu and Min Tang, “Partitions of Natural Numbers with the Intersection Not Empty,” ISRN Combinatorics, vol. 2013, Article ID 979487, 4 pages, 2013. https://doi.org/10.1155/2013/979487.